# SDR UPS96420392

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  AFT CARGO COMP:  FOUND CRACK ON FRAME STA 1860 LT ON UPPER FLANGE STR'S 40 AND 41.  REPAIRED FRAME IAW KLM DFX96-122 ISSUE 2, APPRROVED PER EFN 747-53- 0769.
